# SDR ASAA2023010941466

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,809 hours, 523 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4L03PH
- Condition: Faulted
- Location: E/E Bay
- Part time: 1,806 hours, 522 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING LLM TRAINING DISCOVERED A/T BITE TEST INOP. UNABLE TO ACCESS DFCS BITE EITHER. SUSPECT FCC A NOT RESPONDING. GROUNDED - YES. REMOVED FCC A PER B737-9 AMM TASK 22-11-33-000-801.INSTALLED FCC A. PERFORMED GOOD INSTALLATION TEST. ACCOMPLISHED ALL REQUIRED LLM MAINTENANCE TEST PASS. REF AMM 22-11-33-400-801.
